MAUDE Adverse Event Report: COLOPLAST A/S SAFFRON ANCHOR; SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE

COLOPLAST A/S SAFFRON ANCHOR; SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE
Catalog Number 520350
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Prolapse (2475)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information it was reported that during a patient examination, the doctor could feel what appeared to be an anchor that had detached or come out of the sacrous spinous ligament causing apical prolapse to recur.

Brand Name
SAFFRON ANCHOR
Common Device Name
SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18394286
Report Number2125050-2023-01648
Device Sequence Number19497879
Product Code PBQ
UDI-Device Identifier05708932757690
UDI-Public05708932757690
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number520350
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown